HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0100703301.pdf156KbAdobe PDF
Title: A variant of non-consequentialism and its characterization
Authors: Iwata, Yukinori
Issue Date: May-2007
Publisher: Elsevier B.V.
Citation: Mathematical social sciences
Volume: 53
Issue: 3
Start Page: 284
End Page: 295
DOI: 10.1016/j.mathsocsci.2007.01.001
Language: eng
Text Version: author
Rights: Copyright (C)2007, Elsevier B.V.
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback